# SDR SWAA2022071222202

- Difficulty date: June 23, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 19,972 hours, 9,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE HAS AREAS OF CORROSION BS727F TO BS787 LBL21 WL156 / FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2678 DUE 04/2023;[02] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 1.;[03] REMOVED DAMAGED SECTION ; ACB LH FLOOR TO SIDEWALL SUPPORT; BS727E+10 TO 847. IAW SRM 53-00-53-2R-5.;[04] FABRICATED REPAIR PARTS; FOR ACB LH FLOOR TO SIDEWALLS SUPPORT; BS727E+10; TO 847. SPLICES; 727E+10 AND 747+10. IAW SRM 51-40-02-0G-0; SRM 53-00-53-2R-5; APPLIED CHEMICAL CONVERSION COATING; IAW SRM 51-20-01-0G-0. MATERIAL FWD SECTION; BS727E+10 TO 747+10; BAC1496-377#7075T62; LOT#1466887-1; SECOND SECTION; 747+10 TO 847; MATERIAL; BAC1496-377#7075T62; LOT#1484618-1. AND OK TO PRIME REPAIR PARTS.;[05] VERIFIED CORRECTIVE ACTION #4. VERIFIED OK TO PRIME.;[06] PRIMED AND ASSEMBLED REPAIR PARTS FOR ACB LH FLOOR TO SIDEWALL SUPPORT; BS 727E+10 TO BS 847; IAW SRM 53-00-53-2R-5.;[07] VERIFIED CORRECTIVE ACTIONS STEP 6.;[08] VERIFIED OK TO INSTALL;[09] VERIFIED MEASUREMENT FIELD;[10] INSTALLED REPAIR PARTS FOR; ACB FLOOR TO SIDEWALL SUPPORT; BS 727E TO BS 847; LBL21; IAW; SRM 51-40-02-0G-0; SRM 53-00-53-2R-5; DWG 146A7500.
